# SDR SIMA20171228004

- Difficulty date: December 28, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 29,203 hours, 26,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT TOP SKIN, FRAME 75 BELOW STRINGER 2R FOUND CRACKED AROUND RIVET.   REPAIRED IAW SRM 53-31-01, FIGURE 219, SHEET 2, AND 53-30-07-002.
